Alert archive / Wisconsin / Beach Hazards Statements in 2024
Beach Hazards Statement 11, NWS Milwaukee, WI
NWS Milwaukee, WI issued this beach hazards statement at Sep 5, 2024, 3:01 PM CDT for 5 counties in Wisconsin. It took effect at Sep 6, 2024, 4:00 AM CDT. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Sep 5, 2024, 3:01 PM CDT (20:01 UTC)
- In effect from
- Sep 6, 2024, 4:00 AM CDT
- Expired
- Sep 7, 2024, 7:00 PM CDT
- In force
- 39 hr
- Issued by
- NWS Milwaukee, WI
Counties Kenosha County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Sheboygan County, WI
The radar
The Milwaukee radar (KMKX), 58 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1308 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
206 WHUS43 KMKX 052001 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 301 PM CDT Thu Sep 5 2024 WIZ052-060-066-071-072-060415- /O.NEW.KMKX.BH.S.0011.240906T0900Z-240907T2100Z/ Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha- 301 PM CDT Thu Sep 5 2024 ...BEACH HAZARDS STATEMENT IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON... * WHAT...Life threatening waves of 2 to 4 feet and dangerous currents are expected. * WHERE...Sheboygan, Ozaukee, Milwaukee, Racine and Kenosha Counties. * WHEN...From late tonight through Saturday afternoon. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
11 follow-up statements
548 WHUS43 KMKX 052033 AAA CFWMKX Lakeshore Hazard Message...UPDATED National Weather Service Milwaukee/Sullivan WI 333 PM CDT Thu Sep 5 2024 WIZ052-060-066-071-072-060445- /O.CON.KMKX.BH.S.0011.240906T0900Z-240907T2100Z/ Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha- 333 PM CDT Thu Sep 5 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON... * WHAT...Life threatening waves of 4 to 6 feet and dangerous currents are expected. * WHERE...Sheboygan, Ozaukee, Milwaukee, Racine and Kenosha Counties. * WHEN...From late tonight through Saturday afternoon. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
151 WHUS43 KMKX 060205 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 905 PM CDT Thu Sep 5 2024 WIZ052-060-066-071-072-061015- /O.CON.KMKX.BH.S.0011.240906T0900Z-240907T2100Z/ Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha- 905 PM CDT Thu Sep 5 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 4 AM CDT FRIDAY THROUGH SATURDAY AFTERNOON... * WHAT...Life threatening waves of 4 to 6 feet and dangerous currents are expected. * WHERE...Sheboygan, Ozaukee, Milwaukee, Racine and Kenosha Counties. * WHEN...From 4 AM CDT Friday through Saturday afternoon. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
049 WHUS43 KMKX 060817 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 317 AM CDT Fri Sep 6 2024 WIZ052-060-066-071-072-061630- /O.CON.KMKX.BH.S.0011.240906T0900Z-240907T2100Z/ Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha- 317 AM CDT Fri Sep 6 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SATURDAY AFTERNOON... * WHAT...Life threatening waves of 4 to 6 feet and dangerous currents are expected. * WHERE...Sheboygan, Ozaukee, Milwaukee, Racine and Kenosha Counties. * WHEN...From 4 AM CDT Friday through Saturday afternoon. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
843 WHUS43 KMKX 061406 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 906 AM CDT Fri Sep 6 2024 WIZ052-060-066-071-072-062215- /O.CON.KMKX.BH.S.0011.000000T0000Z-240907T2100Z/ Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha- 906 AM CDT Fri Sep 6 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SATURDAY AFTERNOON... * WHAT...Life threatening waves of 4 to 6 feet and dangerous currents are expected. * WHERE...Sheboygan, Ozaukee, Milwaukee, Racine and Kenosha Counties. * WHEN...Through Saturday afternoon. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
872 WHUS43 KMKX 062028 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 328 PM CDT Fri Sep 6 2024 WIZ052-060-066-071-072-070430- /O.CON.KMKX.BH.S.0011.000000T0000Z-240907T2100Z/ Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha- 328 PM CDT Fri Sep 6 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SATURDAY AFTERNOON... * WHAT...Life threatening waves of 4 to 6 feet and dangerous currents are expected. * WHERE...Sheboygan, Ozaukee, Milwaukee, Racine and Kenosha Counties. * WHEN...Through Saturday afternoon. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
125 WHUS43 KMKX 070213 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 913 PM CDT Fri Sep 6 2024 WIZ052-060-066-071-072-071015- /O.CON.KMKX.BH.S.0011.000000T0000Z-240907T2100Z/ Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha- 913 PM CDT Fri Sep 6 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SATURDAY AFTERNOON... * WHAT...Life threatening waves of 4 to 6 feet and dangerous currents are expected. * WHERE...Sheboygan, Ozaukee, Milwaukee, Racine and Kenosha Counties. * WHEN...Through Saturday afternoon. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ Sheppard
468 WHUS43 KMKX 070847 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 347 AM CDT Sat Sep 7 2024 WIZ052-060-066-071-072-071700- /O.CON.KMKX.BH.S.0011.000000T0000Z-240907T2100Z/ Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha- 347 AM CDT Sat Sep 7 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS AFTERNOON... * WHAT...Life threatening waves of 4 to 6 feet and dangerous currents are expected. * WHERE...Sheboygan, Ozaukee, Milwaukee, Racine and Kenosha Counties. * WHEN...Through Saturday afternoon. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
583 WHUS43 KMKX 070856 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 356 AM CDT Sat Sep 7 2024 WIZ071-072-071700- /O.EXT.KMKX.BH.S.0011.000000T0000Z-240908T0000Z/ Racine-Kenosha- 356 AM CDT Sat Sep 7 2024 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH THIS EVENING... * WHAT...Life threatening waves of 4 to 6 feet and dangerous currents are expected. * WHERE... Racine and Kenosha Counties. * WHEN...Through this evening. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ WIZ052-060-066-071700- /O.CON.KMKX.BH.S.0011.000000T0000Z-240907T2100Z/ Sheboygan-Ozaukee-Milwaukee- 356 AM CDT Sat Sep 7 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS AFTERNOON... * WHAT...Life threatening waves of 4 to 6 feet and dangerous currents are expected. * WHERE...Sheboygan, Ozaukee, and Milwaukee Counties. * WHEN...Through this afternoon. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
565 WHUS43 KMKX 071359 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 859 AM CDT Sat Sep 7 2024 WIZ052-060-066-072100- /O.CON.KMKX.BH.S.0011.000000T0000Z-240907T2100Z/ Sheboygan-Ozaukee-Milwaukee- 859 AM CDT Sat Sep 7 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WHAT...Life threatening waves of 2 to 4 feet and dangerous currents are expected. * WHERE...Sheboygan, Ozaukee and Milwaukee Counties. * WHEN...Until 4 PM CDT this afternoon. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ WIZ071-072-072200- /O.CON.KMKX.BH.S.0011.000000T0000Z-240908T0000Z/ Racine-Kenosha- 859 AM CDT Sat Sep 7 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Life threatening waves of 3 to 5 feet and dangerous currents are expected. * WHERE...Racine and Kenosha Counties. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
269 WHUS43 KMKX 072009 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 309 PM CDT Sat Sep 7 2024 WIZ052-060-066-072115- /O.CON.KMKX.BH.S.0011.000000T0000Z-240907T2100Z/ Sheboygan-Ozaukee-Milwaukee- 309 PM CDT Sat Sep 7 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WHAT...Life threatening waves of 2 to 4 feet and dangerous currents are expected. * WHERE...Sheboygan, Ozaukee and Milwaukee Counties. * WHEN...Until 4 PM CDT this afternoon. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ WIZ071-072-080000- /O.CON.KMKX.BH.S.0011.000000T0000Z-240908T0000Z/ Racine-Kenosha- 309 PM CDT Sat Sep 7 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Life threatening waves of 3 to 5 feet and dangerous currents are expected. * WHERE...Racine and Kenosha Counties. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
990 WHUS43 KMKX 080027 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 727 PM CDT Sat Sep 7 2024 WIZ071-072-080130- /O.EXP.KMKX.BH.S.0011.000000T0000Z-240908T0000Z/ Racine-Kenosha- 727 PM CDT Sat Sep 7 2024 ...BEACH HAZARDS STATEMENT HAS EXPIRED... Winds and waves will continue to diminish tonight. $$ MRC
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this beach hazards statement went out at Sep 5, 11:00 AM CDT, 4 hours 1 minute earlier. Its key messages:
- Scattered showers and storms (40 to 60 percent chance) are expected today through this evening as a cold front moves through.
- Cooler temperatures expected Friday through the weekend, with a few lingering showers as low pressure exits on Friday.
- Gusty north winds and building waves expected over Lake Michigan late tonight into Saturday, with moderate to high swim risk possible and wind and wave risk for small craft vessels expected.
- A few waterspouts are possible over the open waters of Lake Michigan Friday into Saturday.
Area forecast discussion, Sep 5, 11:00 AM CDT, 4 hours 1 minute before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
1100 AM CDT Thu Sep 5 2024
.KEY MESSAGES...
- Scattered showers and storms (40 to 60 percent chance) are
expected today through this evening as a cold front moves
through.
- Cooler temperatures expected Friday through the weekend, with
a few lingering showers as low pressure exits on Friday.
- Gusty north winds and building waves expected over Lake
Michigan late tonight into Saturday, with moderate to high
swim risk possible and wind and wave risk for small craft
vessels expected.
- A few waterspouts are possible over the open waters of Lake
Michigan Friday into Saturday.
&&
.UPDATE...
Issued 1100 AM CDT Thu Sep 5 2024
Thunderstorms developed upstream in southeast MN and western WI
early this morning, just ahead of a surface cold front. The line
of storms is holding together better than anticipated, but we
are still expecting the line to weaken, so a decreasing
lightning trend, as it moves into south central WI late this
morning. The low level jet that is feeding this convection is
weakening, and it is also moving into an area with lower
dewpoints.
For the afternoon, since the surface front takes its time to
march through southern WI, the chance for showers and isolated
thunderstorms will continue. Upper level forcing weakens as the
better vorticity advection splits to the north and frontogenesis
splits to the south. Therefore, chance pops with areas of likely
toward central WI still seem reasonable for the
afternoon/evening. We will watch for a strong storm cell or two
to produce a higher wind gust, but not expecting severe storms.
Cronce
&&
.SHORT TERM...
Issued 427 AM CDT Thu Sep 5 2024
Today through Friday night:
Dry and cool this morning, with temperatures rising to highs in
the upper 70s in southwestern to central Wisconsin and into the
lower 80s in southeastern Wisconsin in the early afternoon
hours. A cold frontal will progress southeastward through the
area this afternoon through tonight, bringing scattered showers
and thunderstorms. Best forcing remains to the north, while the
best frontogenesis remains to the southwest. A few stronger
storms may develop along the Illinois border this evening where
CAPE values reach 1500 J/kg, but a lack of strong lift may fail
to realize the instability. Bulk shear values of 35 to 40 knots
from southwest to northeast would assist with maintaining
updrafts, but generally anticipating storms to remain on the
weaker side.
The cold front exits into Lake Michigan late this evening, with
a few lake-effect driven showers along Lake Michigan Counties
overnight into Friday. Northwesterly winds increase Friday
morning, with gusts of 15 to 20 mph common throughout the day. A
combination of cloud cover and northwesterly winds will keep
high temperatures below 70 degrees across southern Wisconsin.
In addition, high northwesterly winds will serve to build waves
in Lake Michigan and will likely lead to a moderate to high swim
risk Friday afternoon through Friday night. Overnight Friday,
skies will clear and winds will diminish, with low temperatures
in the 40s.
MH
&&
.LONG TERM...
Issued 427 AM CDT Thu Sep 5 2024
Saturday through Wednesday:
Northwesterly winds will gust around 15 mph into Saturday as low
pressure slowly exits into the Northeast U.S. As low pressure
departs, expect surface high pressure to slide in from Canada
and keep temperatures in the 60s to lower 70s through the
weekend. Waves may remain elevated along Lake Michigan beaches
through Saturday afternoon as well, leading to moderate to high
swim risk through this time frame.
As surface high pressure continues to slide southeastward early
next week, 500 mb ridging and southwesterly surface winds
indicate a potential return to above-normal temperatures in the
low to mid-80s by Wednesday.
MH
&&
.AVIATION...
Issued 1100 AM CDT Thu Sep 5 2024
VFR conditions expected through much of the day today, with
scattered showers and thunderstorms developing ahead of and along
a cold front progressing southeast through this evening. Behind
this cold front, expect overcast skies to continue with slowly
lowering ceilings overnight into Friday morning. Ceilings as low
as 900 ft are possible along lakeshore terminals going into
Friday morning. Otherwise, 1000 to 2000 ft ceilings are expected
to be common late tonight through Friday morning.
Steady southwest winds will become northwesterly behind the
aforementioned cold front. Winds turn northerly overnight, and
become northwesterly and gusty into Friday. Gusts of 15 to 20 kt
are expected.
MH/Cronce
&&
.MARINE...
Issued 427 AM CDT Thu Sep 5 2024
Light to moderate southerly winds will continue through much of
today as high pressure retreats into the Canadian Maritimes. A
cold front will then move southeast across the Lake late this
afternoon into tonight. The front will bring a 50 to 70 percent
chance of showers and thunderstorms. Gusty northerly winds will
follow behind the front tonight and Friday as low pressure
develops and deepens across the eastern Great Lakes. Gusty
northerly winds continue into Saturday as this low slowly
progresses eastward. Waves are expected to build across the
southern half of the lake in response to these winds. A Small
Craft Advisory is in effect from early Friday morning through
Saturday afternoon for elevated winds and waves.
A slight chance for waterspouts is forecast starting Friday
across primarily the northern two thirds of the Lake, and
progressing through the entire Lake Friday night. Gusty winds
may prevent widespread waterspout formation, but warm lake
waters will favor at least a small chance of development. Waterspout
potential diminishes Saturday afternoon into Saturday evening.
MH
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646...4 AM
Friday to 4 PM Saturday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Sep 5, 2:49 PM CDT, 12 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 249 PM CDT Thu Sep 5 2024 WIZ046-047-051-052-056>060-062>072-062000- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 249 PM CDT Thu Sep 5 2024 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Thursday A high swim risk expected Friday and into Saturday morning along Lake Michigan beaches, thus a Beach Hazard Statement is in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-062000- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 249 PM CDT Thu Sep 5 2024 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Isolated thunderstorms possible this this evening. .DAYS TWO THROUGH SEVEN...Friday through Thursday A Small Craft Advisory is in effect early Friday morning through Saturday afternoon for elevated waves and gusty winds. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-062000- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 249 PM CDT Thu Sep 5 2024 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Isolated thunderstorms possible this this evening. .DAYS TWO THROUGH SEVEN...Friday through Thursday A few thunderstorms remain possible Friday into Saturday. Waterspouts are also possible Friday into Saturday. www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 3:02 AM CDT | Small Craft Advisory | MKX | 64 hr |
Nearby
Beach Hazards Statements in Wisconsin, 2024Every beach hazards statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.